# SDR FDEA202303220481

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 767-300
- Aircraft serial: 63115
- Aircraft time: 5,295 hours, 2,599 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Unknown
- Location: N/A
- Component: Outboard Flap, Boeing
- Component part number: 113T31001086
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING - OUTBOARD FLAP LOWER SKIN SURFACE TRAING EDGE HAS A DENT AT LOCATION   OUTBOARD OF THE OUTBOARD FLAP TRACK FAIRING. MWT. REPAIRED RH WING- OUTBOARD FLAP LOWER SKIN SURFACE TRAILING EDGE DENT AT LOCATION   OUTBOARD OF THE FLAP TRACK FAIRING STA. WS 842.0 WITH A 6 IN. CIRCLE REPAIR, IN REF. TO   767 SRM 57-53-01-2R AND 767 SRM 51-70-07-0G. SEE JPF FOR OTHER WORK ACOMPLISHED.   (COMPLIED WITH EA# H-5750-T0373629 P1) THIS IS CONSIDERED MAJOR REPAIR.
